Authors get paid when people like you upvote their post.
If you enjoyed what you read here, create your account today and start earning FREE STEEM!
STEEMKR.COM IS SPONSORED BY
ADVERTISEMENT
Sort Order:  trending

Oh yeah, my calves are vastly improved since I stopped taking the statin poison my friend. They are the first warning about something out of order.
I pray that it is not serious.
Blessings!

·

I was reading up atorvastatin isnt one that affects the calves, I think well I know from my last visit to the vascular doctor that scarring is starting on the stents in both legs,, so it may be that, but I am giving it a few more days to see how it goes, if it starts getting worse I will call the Dr and go and see him

·
·

My legs are better since I dumped the pravastatin and I have also switched to atorvastatin. The pharmacy sister wants to check my cholesterol in 30 days to see if it copes.
You told me about the scarring and I didn't want to mention in in me previous replies for fear of waking sleeping dogs.
Let's only worry about it when the legs get worse, which we pray will not happen.
Blessings!

·
·
·

MY cholesterol was right down neart the bottom of the idela range but the cardio Dr wanted me on it so now its even lower but the Dr wants to keep it at this level, I am not sure I do agree but sticking with the atorvastatin for now at least

as for the cramps the muscles are still tight now so maybe its not the scarring if I am lucky, as the pain I had in my calves before getting the stents normally faded away when I was not walking, so I am hoping its just I walked ot much this last week :)

·
·
·
·

I have the same feeling that you did a tad too much JJ.
I think that a low level of cholesterol can also not be a good thing, as our bodies need balance. But as they say, never argue with a doctor.
Strange that he didn't give you a reason.
The pain in my calves also fade away when I sit or rest. Don't know if it is a good sign.
Blessings!